Open Access
Translator Disclaimer
April 2022 A characterization of Conway-Coxeter friezes of zigzag type by rational links
Takeyoshi Kogiso, Michihisa Wakui
Author Affiliations +
Osaka J. Math. 59(2): 341-362 (April 2022).

Abstract

The present paper show that Conway-Coxeter friezes of zigzag type are characterized by (unoriented) rational links. As an application of this characterization Jones polynomial can be defined for Conway-Coxeter friezes of zigzag type. This gives a new method for computing the Jones polynomial for oriented rational links.

Acknowledgments

We would like to thank Professors Mikami Hirasawa, Makoto Sakuma, Yuji Terashima for many helpful comments. The work of the first author is partially supported by Grant-in-Aid for Scientific Research (C) No.17K05209 from Japan Society for the Promotion of Science.

Citation

Download Citation

Takeyoshi Kogiso. Michihisa Wakui. "A characterization of Conway-Coxeter friezes of zigzag type by rational links." Osaka J. Math. 59 (2) 341 - 362, April 2022.

Information

Received: 21 August 2020; Revised: 4 January 2021; Published: April 2022
First available in Project Euclid: 7 April 2022

Subjects:
Primary: 11A55 , 13F60 , 57K10 , 57K14

Rights: Copyright © 2022 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.59 • No. 2 • April 2022
Back to Top